# SDR MAC90501

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 22,408 hours, 26,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASI02A
- Condition: Cracked
- Location: Fr 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGITUDINAL FLOORBEAM BL 0 AT FRAME 15 CRACKED NEAR ATTACH POINT TO THE LATERAL FLOORBEAM.  CRACK WAS DISCOVERED DURING TROUBLESHOOTING ANOTHER UNRELATED PROBLEM.  REPAIR WAS ACCOMPLISHED PER EO 4225001-42-53-32.  THIS PART WAS INSTALLED BY STC ST01189W1.
